Items where Year is 1988

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: B | O
Number of items: 3.

B

Berezanskii, Yu. M. and Ostrovskii, V. L. and Samoilenko, Yu. S. (1988) Expansion in eigenfunctions of families of commuting operators, and representations of commutation relations. Ukrain. Mat. Zh., 40 (1). pp. 106-109.

O

Ostrovskii, V. L. (1988) A structure theorem for a pair of unbounded selfadjoint operators connected with a quadratic relation. In: Boundary value problems for differential equations (Russian). Akad. Nauk Ukrain. SSR, Inst. Mat., Kiev, pp. 89-91.

Ostrovskii, V. L. and Samoilenko, Yu. S. (1988) Application of the projection spectral theorem to noncommuting families of operators. Ukrain. Mat. Zh., 40 (4). pp. 469-481.

This list was generated on Tue Jun 27 04:10:04 2017 EEST.